Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 397, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2008, 1:24 AM CDT for 4 counties in Oklahoma. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 1:24 AM CDT (06:24 UTC)
- Expired
- Jun 6, 2008, 2:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 1:32 AM CDT | TSTM WND DMG | Jay, OK | ONE 8 INCH TREE LIMB HAD TO BE CLEARED FROM HIGHWAY. OTHER TREES DAMAGED ALSO. |
| Jun 6, 1:32 AM CDT | TSTM WND GST 60 | 3 W Scraper, OK | SOME TREE LIMBS DOWN. |
| Jun 6, 1:34 AM CDT | TSTM WND GST 65 | 1 W Kansas, OK | 60 TO 65 MPH WIND GUST ON THE CHEROKEE TURNPIKE JUST WEST OF KANSAS IN DELAWARE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060624
SVRTSA
OKC001-021-041-115-060730-
/O.NEW.KTSA.SV.W.0397.080606T0624Z-080606T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
124 AM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 230 AM CDT
* AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM BERNICE TO JAY TO 12 MILES SOUTHWEST OF
SCRAPER...MOVING NORTHEAST AT 64 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GROVE...
FAIRLAND...TWIN OAKS...SCRAPER...OAKS...WYANDOTTE...KANSAS...
WATTS...COLCORD...WEST SILOAM SPRINGS AND MAYSVILLE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3699 9462 3648 9462 3612 9455 3590 9511
3636 9489 3668 9498
TIME...MOT...LOC 0624Z 226DEG 56KT 3668 9484 3644 9479
3606 9496
$$2 follow-up statements
000
WWUS54 KTSA 060653
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT FRI JUN 6 2008
OKC001-041-115-060730-
/O.CON.KTSA.SV.W.0397.000000T0000Z-080606T0730Z/
DELAWARE OK-OTTAWA OK-ADAIR OK-
153 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHWESTERN ADAIR...EASTERN OTTAWA AND EASTERN DELAWARE
COUNTIES...
AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST OF GROVE TO 16 MILES
EAST OF GROVE TO 7 MILES SOUTHWEST OF WEST SILOAM SPRINGS...MOVING
NORTHEAST AT 64 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST SILOAM
SPRINGS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3699 9462 3648 9462 3616 9456 3612 9455
3606 9480 3617 9480 3617 9482 3642 9486
3688 9467
TIME...MOT...LOC 0653Z 226DEG 56KT 3695 9455 3652 9448
3613 9467
$$000
WWUS54 KTSA 060719
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 AM CDT FRI JUN 6 2008
OKC001-041-115-060729-
/O.CAN.KTSA.SV.W.0397.000000T0000Z-080606T0730Z/
DELAWARE OK-OTTAWA OK-ADAIR OK-
219 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAIR...EASTERN
OTTAWA AND EASTERN DELAWARE COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM
LAT...LON 3699 9462 3648 9462 3616 9456 3612 9455
3606 9480 3617 9480 3617 9482 3642 9486
3688 9467
TIME...MOT...LOC 0719Z 226DEG 56KT 3722 9417 3679 9411
3641 9430
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:17 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 5, 9:17 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT THU JUN 5 2008
.UPDATE...
&&
.DISCUSSION...
THE ONLY CHANGES TO THE GRIDS THIS EVENING HAVE BEEN TO RAISE THE
QPF ACROSS MUCH OF THE AREA AND TWEAK THE SHORT TERM
PRECIPITATION CHANCES AND COVERAGE. A LINE OF STRONG THUNDERSTORMS
IS CURRENTLY MOVING INTO OSAGE AND PAWNEE COUNTIES. THIS ACTIVITY
HAS WEAKENED OVER THE PAST COUPLE OF HOURS... BUT WILL STILL POSE
A THREAT FOR SEVERE WEATHER.
WE CONTINUE TO EXPECT SIGNIFICANT SEVERE STORMS... INCLUDING THE
POSSIBILITY OF TORNADOES... ACROSS A WIDE AREA OF EASTERN
OKLAHOMA OVERNIGHT AS THE UPPER LOW MOVES CLOSER. THERE ALSO
CONTINUES TO BE A THREAT FOR FLASH FLOODING AS THUNDERSTORMS WITH
HEAVY RAINFALL TRAIN NORTHEASTWARD OVER THE SAME AREAS... AS THE CONVECTIVE
ACTIVITY TRANSLATES SLOWLY EASTWARD.
UPDATED PRODUCTS HAVE BEEN SENT.
&&
.PREV DISCUSSION... /ISSUED 304 PM CDT THU JUN 5 2008/
DISCUSSION...
THE STAGE HAS BEEN SET FOR SIGNIFICANT SEVERE WEATHER ACROSS
NORTHEAST OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS.
TORNADOES...LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN
WILL ALL BE A CONCERN DURING THIS EVENT.
THE DRY LINE CURRENTLY EXTENDS FROM AN AREA OF LOW PRESSURE
ACROSS SOUTHWESTERN NEBRASKA TO EAST OF KDDC AND INTO WESTERN
OKLAHOMA. THUNDERSTORMS HAVE ALREADY DEVELOPED ALONG THE DRY
LINE ACROSS KANSAS AND NORTHWEST OKLAHOMA. FURTHER THUNDERSTORM
DEVELOPMENT IS EXPECTED ALONG THE DRY LINE THIS AFTERNOON AND
EVENING AS A POTENT MID-LEVEL LOW MOVES INTO THE PLAINS WITH
THE AID OF A 130 KT 300 MB JET AND THE CAP ERODES. THE AIRMASS
IN ADVANCE OF THE DRY LINE IS CONDUCIVE FOR SEVERE THUNDERSTORMS
WITH CAP VALUES AROUND 3000 J/KG AND LI VALUES AROUND -6. THE
18Z SOUNDING OUT OF OUN INDICATED 0-3KM STORM RELATIVE HELICITY
OF AROUND 400 M2/S2...WHICH OF COURSE IS MORE THAN ADEQUATE
FOR TORNADIC SUPERCELLS. ANY DISCRETE SUPERCELLS THIS EVENING
WILL HAVE A HIGH TORNADO POTENTIAL. EXPECT THE MAIN THREAT FOR
SEVERE THUNDERSTORMS ACROSS THE REGION MID TO LATE EVENING AS
THE STORMS LINE OUT...AT THAT POINT WIND GUSTS TO 80 MPH AND
LARGE HAIL WILL BECOME THE PRIMARY CONCERN. HOWEVER...TORNADOES
WILL STILL BE POSSIBLE WITH BOOKEND VORTICIES WITHIN THE BOW ECHOES.
THESE STORMS WILL MAINLY AFFECT EASTERN OKLAHOMA. HOWEVER...THEY
COULD MOVE INTO NORTHWESTERN ARKANSAS LATER TONIGHT AND INTO
FRIDAY MORNING. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. THIS WILL LIKELY
CAUSE LOCALIZED FLASH FLOODING.
THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO
FRIDAY AS TONIGHTS STORMS LAY DOWN OUTFLOW BOUNDARIES AND STORMS
RE-IGNITE WITH AFTERNOON HEATING ON FRIDAY.
THE WEEKEND LOOKS TO BE QUIETER AS HIGH PRESSURE PREVAILS AT THE
SURFACE AND ALOFT.
HAVE LEFT THE FORECAST DRY THROUGH THURSDAY. HOWEVER...MAY NEED
ADD POPS FOR NORTHERN SECTIONS OF THE AREA MONDAY NIGHT INTO TUESDAY
AS A FRONTAL BOUNDARY FLIRTS WITH THE AREA. WILL GO WITH CHANCE POPS
FOR PORTIONS OF THE AREA THURSDAY AS THE FRONTAL BOUNDARY MAKES A
MORE SIGNIFICANT PUSH THROUGH THE AREA WITH THE AID OF A MID-LEVEL
SHORTWAVE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 89 76 90 / 80 50 10 10
FSM 74 87 74 90 / 20 60 10 10
MLC 75 87 75 89 / 40 40 10 10
BVO 69 88 73 90 / 90 30 20 10
FYV 74 85 70 87 / 30 60 20 10
BYV 72 84 70 88 / 20 60 20 10
MKO 73 86 72 87 / 60 50 10 10
MIO 74 85 74 89 / 80 50 20 10
F10 75 87 74 88 / 60 40 10 10
HHW 74 87 74 91 / 20 30 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ059-OKZ060-OKZ064.
AR...NONE.
&&
SHORT TERM...06Hazardous weather outlook, Jun 5, 4:48 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 448 PM CDT THU JUN 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 448 PM CDT THU JUN 5 2008 ...A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS EVENING INTO THE OVERNIGHT HOURS ACROSS NORTHEAST OKLAHOMA...INCLUDING THE THREAT FOR TORNADOES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...EARLY TO MID EVENING. AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...EARLY TO MID EVENING. AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. WINTER WEATHER. RISK...NONE. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... SEVERE STORMS... INCLUDING THE POSSIBILITY OF TORNADOES... WILL AFFECT EASTERN OKLAHOMA OVERNIGHT. VERY STRONG SOUTHERLY FLOW AHEAD OF A POTENT UPPER LEVEL SYSTEM IS CURRENTLY PRODUCING NUMEROUS WIND GUSTS OVER 50 MPH. STRONG WINDS WILL CONTINUE ACROSS THE REGION THIS EVENING. STRONG THUNDERSTORMS HAVE DEVELOPED AS EXPECTED ALONG THE DRYLINE IN WESTERN OKLAHOMA THIS AFTERNOON. THESE STORMS ARE MOVING VERY RAPIDLY TO THE NORTHEAST AND CONTINUING TO TRAIN OVER THE SAME GENERAL AREA. AS THE MAIN UPPER SYSTEM APPROACHES OUR REGION OVERNIGHT... THUNDERSTORM ACTIVITY WILL TRANSLATE EASTWARD INTO EASTERN OKLAHOMA. STORMS SHOULD REACH THE WESTERN EDGE OF OUR AREA BETWEEN ABOUT 11 PM AND 1 AM. ISOLATED ACTIVITY MAY DEVELOP AHEAD OF THE MAIN CONVECTIVE AREA AS WELL. A VERY WARM... MOIST... AND UNSTABLE ENVIRONMENT IS ALREADY IN PLACE ACROSS EASTERN OKLAHOMA... SUPPORTING STRONG UPDRAFTS. STRONG SHEAR AND HIGH HELICITY VALUES WILL SUPPORT STORM SCALE ROTATION. THE SEVERE WEATHER THREATS WILL RUN THE ENTIRE RANGE FROM TORNADOES... TO LARGE HAIL... TO STRONG STRAIGHT LINE WINDS. IN ADDITION... TRAINING OF CELLS WILL ALSO POSE A THREAT FOR LOCALIZED FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...HIGH WIND POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS PORTIONS OF EASTERN OKLAHOMA FRIDAY MORNING. THESE STORMS MAY MOVE INTO NORTHWEST ARKANSAS DURING THE MORNING HOURS WITH THE THREAT FOR SEVERE WEATHER. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE REMAINDER OF THE AREA FRIDAY AFTERNOON WITH A CONTINUED SEVERE WEATHER THREAT. STRONG SOUTHERLY WINDS WILL RETURN MONDAY AS A FRONTAL BOUNDARY REMAINS NORTH OF OUR REGION. THE FRONTAL BOUNDARY WILL SLIDE SOUTH TUESDAY AND INTO OUR AREA WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS. EMERGENCY MANAGEMENT PLANNING STATEMENT... ADDITIONAL WATCHES AND WARNINGS MAY BE NEEDED AGAIN FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 6, 12:08 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST 2 NE BIXBY 35.96N 95.86W
06/06/2008 M62 MPH TULSA OK MESONET
&&
DMJLocal storm report, Jun 6, 12:20 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM TSTM WND DMG MOUNDS 35.88N 96.06W
06/05/2008 CREEK OK EMERGENCY MNGR
2 TO 3 INCH TREE LIMBS DOWN AT 180TH STREET AND HIGHWAY
75
&&
DMJLocal storm report, Jun 6, 12:25 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM FLASH FLOOD TULSA 36.13N 95.92W
06/06/2008 TULSA OK BROADCAST MEDIA
STREET FLOODING ON SHERIDAN AND 44TH
&&
DMJLocal storm report, Jun 6, 12:56 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 5 S ADAIR 36.36N 95.27W
06/06/2008 E71 MPH MAYES OK MESONET
&&
DMJLocal storm report, Jun 6, 12:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1258 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 5 S ADAIR 36.36N 95.27W
06/06/2008 M71.00 MPH MAYES OK MESONET
&&
DMJLocal storm report, Jun 6, 1:07 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND DMG 3 NE BROKEN ARROW 36.08N 95.75W
06/06/2008 WAGONER OK NWS EMPLOYEE
SEVERAL LARGE TREE BRANCHES DOWN AT 51ST AND COUNTY LINE
ROAD
1208 AM TSTM WND DMG BROKEN ARROW 36.05N 95.79W
06/06/2008 TULSA OK NWS EMPLOYEE
POWER POLE SNAPPED AT 61ST AND LYNN LANE
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:06 PM CDT | Flash Flood Watch | TSA | Creek, Nowata, Pawnee, Tulsa, Washington | 6 hr |
| Jun 5, 8:11 PM CDT | River Flood Warning | TSA | Muskogee | 20 hr |
| Jun 5, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 5, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 74 min |
| Jun 5, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| Jun 5, 11:34 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 41 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg, Rogers, Tulsa and 1 more | 77 min |
| Jun 5, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 54 min |
| Jun 6, 12:02 AM CDT | Flash Flood Warning | TSA | Tulsa | 98 min |
| Jun 6, 12:07 AM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 38 min |
| Jun 6, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 6 more | 67 min |
| Jun 6, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 6, 2:39 PM CDT | Special Weather Statement | TSA | Muskogee | 51 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Jun 6, 3:58 PM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Jun 6, 4:01 PM CDT | Special Weather Statement | TSA | Tulsa | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.